Hey there! Sign in to join this conversationNew here? Join for free
    • #1
    • Thread Starter
    #1

    Hi,

    I've been lightheaded during the summer holidays. Went to my GP and got transferred to a hormone specialist as we thought it was related to my hormones because I felt lightheaded a week or so before my period.

    Went on the pill and I've been on it for 2 months. I immediately felt better however I'm now feeling lightheaded again and I just lay in bed. I've also been having a couple of fevers and fainted today.

    The hormone specialist said it could take 6 months to sort my hormones out.

    Has anyone else experienced this?

    If it helps I'm an 18 year old girl.
    Posted on the TSR App. Download from Apple or Google Play
    • #1
    • Thread Starter
    #1

    Also, my blood pressure is 115 and the lowest blood pressure can go is 110 before it affects my daily life. Think this could have something to do with it?
    Posted on the TSR App. Download from Apple or Google Play
    Online

    20
    ReputationRep:
    I've experienced similar to this and have fainted before. My doctor said it was low blood pressure and postural hypotension or hypertension (severe head rushes when standing up but can't remember if it's hypo or hyper). I would sit up in bed after waking up in the morning, feel dizzy, faint, and then be sick. That happened quite a few times when I was 15-16. Now it only happens once or twice every few months. I'm on the pill too (for period reasons). I recommend waiting it out for the 6 months and then going back if it hasn't improved.
    • #1
    • Thread Starter
    #1

    Thank you. Did you get medicated for low blood pressure?
    Posted on the TSR App. Download from Apple or Google Play
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: November 1, 2017
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Did TEF Bronze Award affect your UCAS choices?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.